Hey All, I'm going for my first MRI tomz, to see if my Tysabri treatment is working. I can't believe its been 6 months, like they say 'Time Flys'.
For some reason I'm feeling nervous....
Lori Foster Admin
It makes sense that you are nervous, . MRIs can be nerve wracking by nature, but you are probably also anxious about the results. If you need something to calm you down before the MRI, you should probably contact your doctor ASAP and arrange a ride home. Have you noticed any new or worsening symptoms since you started treatment? I hope it goes well and that the MRI shows Tysabri is helping. Keep us posted if you feel comfortable doing so. Thinking of you. - Lori (Team Member)
Erin Rush Admin
, I hope your MRI goes smoothly and the results are good! Please keep us posted, if you would like!
Thanks for support, my Mri went well, and doc was happy no new active spots. No JCV . My spine spot is still glowing and accounts for my feet and leg symptoms, which restarted when i had a severe vasovagal sycnope due to nurse error(connecting tysabri to my canula, blood started going everywhere, on the nurse, across my legs and bed, i looked and passed out) during my first tysabri treatment, it more than an hr for me to come good enough to continue treatment. And the very next morning my feet and leg symptoms had all come back, and havent gone away since. Doc agrees it definitely would have caused the relapse. He is hopeful it should come good. Im not so positive, its been 6 months without any improvement at all. I have noticed a couple of days before my monthly treatment my feet feel a bit worse. Doc is happy for me to continue my treatment. Anyway feel like im whinging. So well i think I'll end my message here
Erin Rush Admin
, thanks for the update! I don't think you're whining at all! This is a great place to vent about MS and all that it entails. I mean, if you can't let it all out in an MS community, where can you?
I am glad your MRI went well and that the results look . . . pretty good? No new lesions is a good thing! I hope, even though it may net seem like it's working, that the Tysabri works on your spine spot and starts shrinking it. And frankly, I am impressed that you were willing to give it another go after that first disastrous treatment! Yikes!
Thanks again for the updates and I hope you start seeing some tangible results from the Tysabri!